Anxiety and Depression Support
20,703 members18,332 posts

What is wrong here??

I am going thru an increase of Escitalopram from 20 to 30 mgs and now back down to 20 mgs.

Clonazepam .5 mgs 1/2 a tablet morning and a whole tablet at bedtime.

I don't know which one is contributing to my anxiety. I am having chest pain, nausea (which I haven't had in years) shaky, warm feeling etc!

I am medication phobic so this isn't helping me either.

I see my psych Dr tomorrow afternoon to discuss my options. 😭😭

3 Replies
oldestnewest

How long have you been taking clonazepam?

1 like
Reply

I have been on it for 10 years. I really think this is the Escitalopram causing this because it woke me up at 4:30 this morning and I got on my couch and played on my phone and turned on the TV and it went it went away.

I don't want to add any other medicines until I am stable again. The bad thing is with these SSRI's they increase anxiety until they kick in.

I am telling my Dr today that I will stay and 20 mgs and maybe ask about an increase in the Clonazepam just until this mess settles back down.

Reply

It's more likely the Escitalopram - I had to switch off that for similar reasons- yes take notes in with to the psychiatrist and share symptoms. Lexapro might also need to be raised so you don't feel as anxious. Sending good thoughts

Reply

You may also like...